# SDR AALA20180312007

- Difficulty date: March 11, 2018
- Submitted: March 14, 2018
- Operation: Air carrier
- Aircraft: N392AN
- Make and model: Boeing 767323
- Aircraft serial: 29429
- Aircraft time: 76,931 hours, 12,372 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 8200008731
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. L4 DOOR EXIT SIGN COVER IS OFF OF LIGHT PANEL. REINSTALLED LIGHT COVER PER AMM 25-25-00.
